# SDR ASAA2024122454801

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST BELOW STR23L LAP JOINT AT STA927 STR25L SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR ON FUSELAGE SKIN PN 147A3400-4 AT STA 927 BTW STGR23L AND STGR25L IAW EA 800-53EA-28015 REV00 SRXR430X.
